Missouri, 2009

Hail in Missouri, August 3, 2009

August 3, 2009 · NWS EAX · 1 event in 1 county or zone

An isolated thunderstorm produced nickel sized hail, during the morning hours of August 3, 2009.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS EAX wrote it up.

An isolated thunderstorm produced nickel sized hail, during the morning hours of August 3, 2009.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before the first event at Aug 3, 5:20 AM CST, 3 hours 35 minutes earlier.

Area forecast discussion, Aug 3, 5:20 AM CST, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
620 AM CDT MON AUG 3 2009

.DISCUSSION...

/433 AM CDT MON AUG 3 2009/
COMPLICATED WEATHER FORECAST WITH SEVERAL WEAKER SHORT WAVES
EMBEDDED IN THE NORTHWEST FLOW TO AFFECT THE FORECAST AREA OVER THE
NEXT SEVERAL DAYS. MODELS HAVING TROUBLE HANDLING THESE FEATURES
WITH MULTIPLE SCENARIOS TO CHOOSE FROM.  INITIALLY WILL LEAN TOWARD
THE RUC AND NAM SOLUTIONS FOR HANDLING OF ONGOING CONVECTION THIS
MORNING. THEN START BLENDING THE NAM AND ECMWF SOLUTIONS FOR TONIGHT
INTO TUESDAY...AS GFS SEEMS TO BE SUFFERING THE WORST WITH
CONVECTIVE FEEDBACK PROBLEMS. FOR FURTHER OUT...WILL LEAN TOWARD THE
ECMWF WITH UPPER RIDGE BUILDING IN ON FRIDAY WITH THE WARM FRONT
JUMPING TO THE NORTH. THUS BY FRIDAY...AND INTO SATURDAY...THE HEAT
WILL BE BUILDING INTO THE REGION.

FOR THE VERY NEAR TERM...ONGOING ISENTROPIC LIFT ACROSS CENTRAL
MISSOURI SHOWING UP ON THE 310K SURFACE...AND SUGGESTS THE CURRENT
CONVECTION SHOULD HOLD TOGETHER PAST DAYBREAK AS IT HEADS INTO
EASTERN PORTIONS OF THE FORECAST AREA. WILL LEAVE SOME LOW POPS TO
COVER THE POTENTIAL THIS MORNING. ALSO WILL HAVE TO WATCH FOR THE
INFLUENCE OF THE CONVECTION OVER IOWA ASSOCIATED WITH A WEAK SHORT
WAVE IN THE FLOW. NAM WANTS TO SUGGEST THIS WAVE COULD STILL BE
BRUSHING NORTHEAST MISSOURI THIS AFTERNOON WITH IT HELPING TO SET
OFF THUNDERSTORMS IN THAT AREA WITH THE AFTERNOON HEATING ADDING TO
THE INSTABILITY. WESTERN PART OF THE FORECAST AREA SHOULD BE UNDER
ENOUGH CINH TO INHIBIT DEVELOPMENT THAT FAR WEST...AT LEAST
INITIALLY...BUT AFFECTS OF STORMS THAT COULD DEVELOP IN NORTH
CENTRAL AND NORTHEAST MISSOURI MAY ERODE THE CAP AND ALLOW A
WESTWARD BUILDING OF THE STORMS TONIGHT. EVEN IF THE AFTERNOON
CONVECTION DOES NOT MATERIALIZE DUE TO THIS SCENARIO...A WEAK SHORT
WAVE MOVING INTO NEBRASKA BY 00Z SHOULD HELP TO SUPPORT CONVECTION
OVERNIGHT ACROSS NORTHERN AND EASTERN MISSOURI. IT IS A TOUGH CALL
AS TO HOW FAR WEST THE STORMS WOULD BE ABLE TO BUILD AS THEY ARE FED
BY A STRENGTHENING H85 FLOW TONIGHT. FOR NOW HAVE ENOUGH CONFIDENCE
TO RAISE POPS TO A LIKELY CATEGORY IN NORTH CENTRAL AND EASTERN
PARTS OF THE FORECAST AREA...BUT LEAVE JUST CHANCE TO SLIGHT CHANCE
CATEGORY FOR AREAS FURTHER WEST AND SOUTHWEST.

TUESDAY WILL BE DEPENDENT ON OVERNIGHT CONVECTION AND WHERE A
SURFACE FRONT...OR A LEAST THE OUTFLOW BOUNDARY FROM THE
STORMS...WINDS UP. BOTH THE ECMWF AND NAM WOULD SUGGEST THE MAIN
COLD FRONT MAY STILL BE ACROSS SOUTHERN IOWA...BUT AN OUTFLOW
BOUNDARY FROM THE OVERNIGHT CONVECTION WOULD SET UP ACROSS EASTERN
KANSAS INTO SOUTHERN MISSOURI BY AFTERNOON. THUS THE DAY MAY START
OFF WITH ONGOING CONVECTION FROM AN EXITING COMPLEX OF STORMS FROM
THE OVERNIGHT HOURS IN THE EASTERN HALF OF THE FORECAST AREA...THEN
IN THE AFTERNOON...ADDITIONAL DEVELOPMENT MAY BE AIMED MORE AT THE
SOUTHERN PARTS OF THE FORECAST AREA WITH THE DAYTIME HEATING.

FOR TUESDAY NIGHT...TRUE FRONT SHOULD BE CATCHING UP WITH THE
BOUNDARY IN SOUTHERN MISSOURI...SO BIG QUESTION IF ENOUGH DRY AIR
CAN ADVECT IN BEHIND THIS BOUNDARY TO LIMIT CONVECTIVE DEVELOPMENT
OVERNIGHT. NAM WOULD SUGGEST THAT LLJ WILL INCREASE ENOUGH TO
PRODUCE STORMS INTO SOUTHWEST PART OF THE FORECAST AREA...WHEREAS
THE ECMWF FOCUSES THE JET MORE ACROSS THE OZARKS. WILL KEEP POPS IN
THE SLIGHT CHANCE CATEGORY AT THIS POINT...BUT IF MODELS CONTINUE
THEIR CURRENT TRENDS...HIGHER POPS WILL BE WARRANTED INTO SOUTHERN
PORTIONS OF THE FORECAST AREA.

FOR WEDNESDAY...WILL START TO SEE THE UPPER RIDGE BUILDING INTO THE
SOUTHERN PLAINS. FORECAST AREA WILL BE ON ITS PERIPHERY...AND
STALLED FRONT JUST SOUTH OF THE FORECAST AREA WILL BE LIFTING NORTH
AS A WARM FRONT.  SEVERAL WEAK SHORT WAVES ARE SHOWING UP IN THIS
FLOW AROUND THE UPPER RIDGE...AND WITH THE BOUNDARY MOVING
NORTH...FEEL CONFIDENT ENOUGH TO PUT CHANCE POPS OVER MUCH OF THE
FORECAST AREA FOR THE AFTERNOON HOURS AND WILL KEEP THE CHANCE POPS
THAT I INHERITED IN THE WEDNESDAY NIGHT PERIOD...WITH A POTENTIAL OF
AN MCS WITH THE WARM FRONT IN THE REGION.

FOR THURSDAY AND THURSDAY NIGHT WILL LIMIT CHANCE POPS TO ONLY THE
NORTHERN MOST PARTS OF THE FORECAST AREA AS BUILDING UPPER RIDGE
CONTINUES TO BRING IN WARMER AIR ACROSS THE FORECAST AREA. THIS
WARMING TREND SHOULD CONTINUE INTO FRIDAY AND SATURDAY AS RIDGE
PRESSES TO THE EAST IN RESPONSE TO A DEEP LOW MOVING INTO THE
WESTERN STATES.

NO BIG CHANCES MADE TO GOING TEMPERATURE FORECASTS. MODELS STILL
SHOWING H85 TEMPERATURES IN THE 22 TO 24 DEGREE RANGE THIS
AFTERNOON...WHICH...WITH GOOD INSOLATION SHOULD SUPPORT READING
MAKING IT INTO THE 90S MOST AREAS. NORTHEAST MISSOURI MAY STRUGGLE
TO GET QUITE THAT WARM WITH MORNING CLOUDINESS...SO WILL ONLY GO
WITH AROUND 90 DEGREE READINGS...AND WOULD NOT BE SURPRISED IF
KIRKSVILLE STAYED IN THE UPPER 80S TODAY WHICH THE GUIDANCE NUMBERS
SUGGEST. TEMPERATURES ON TUESDAY...HIGHLY DEPENDENT ON THE EFFECTS
OF OVERNIGHT CONVECTION AND GUIDANCE NUMBERS REFLECT THIS
DILEMMA...WITH A RANGE OF ALMOST 10 DEGREES BETWEEN THEM. FOR NOW
WILL SPLIT THE DIFFERENCE...WITH EXTREME SOUTHWEST AREAS LIKELY TO
STILL BE ON THE HOT SIDE WITH OUTFLOW BOUNDARY LIKELY NOT BEING A
FACTOR. THE COOL DOWN IN THAT AREA WILL PROBABLY HAVE TO WAIT FOR
THE ARRIVAL OF THE TRUE COLD FRONT TUESDAY NIGHT.

PC

&&

.AVIATION...

SCT TSRA REMAINS SITUATED WELL EAST AND NORTHEAST OF TERMINAL
CORRIDOR EARLY THIS MORNING...WITH ADDITIONAL ISOLD CELLS BUILDING
SWWD ON ACCAS BAND SOUTHWEST OF THE KC METRO. FEEL TERMINALS WILL
REMAIN WELL CLEAR OF CONVECTION THROUGH THE AFTERNOON HOURS...WITH
ONLY INCREASINGLY GUSTY SOUTHWEST SFC WINDS TO CONTEND WITH. FAR
GREATER UNCERTAINTY FOR THE SECOND HALF OF THE TAF PERIOD...WITH
TSRA DEVELOPMENT POSSIBLE ALONG A RESIDUAL BOUNDARY AND COLD FRONT
INTERSECTION. BEST ODDS LIE TOWARDS FAR NORTHERN MISSOURI...AND HAVE
INCLUDED A PROB30 GROUP FOR KSTJ...AS ENOUGH EVIDENCE IS PRESENT
SUGGESTING CONVECTION MOVING THAT FAR SOUTH. STILL NOT OUT OF THE
QUESTION TO SEE TSRA IMPACT ALL TERMINALS...THOUGH CONFIDENCE NOT
HIGH ENOUGH TO INCLUDE A MENTION AT THIS TIME.

21

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Aug 3, 5:04 AM CST, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
604 AM CDT MON AUG 3 2009

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-041115-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
604 AM CDT MON AUG 3 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS THIS MORNING OVER PORTIONS OF NORTHERN AND
CENTRAL MISSOURI WILL DIMINISH BY LATE MORNING. NO SEVERE WEATHER IS
EXPECTED WITH THESE STORMS. TEMPERATURES ARE EXPECTED TO CLIMB INTO
THE 90S THIS AFTERNOON OVER MOST OF THE REGION...WITH ONLY NORTHEAST
MISSOURI POSSIBLY STAYING IN THE UPPER 80S. HEAT INDEX READINGS IN
WESTERN MISSOURI AND EASTERN KANSAS MAY TOP OUT AROUND 103 DEGREES.
AT THIS TIME...THERE IS EXPECTED TO BE ENOUGH WARM AIR ALOFT THIS
AFTERNOON TO CAP ANY THUNDERSTORM DEVELOPMENT...BUT THOSE CONDITIONS
WILL NEED TO BE WATCHED CLOSELY.

THE MORE LIKELY TIME FRAME FOR SEVERE STORMS WILL BE TONIGHT. BY THIS
EVENING A WEAK COLD FRONT WILL BE NEARING THE IOWA MISSOURI BORDER.
WITH THE SUPPORT OF A WEAK UPPER LEVEL DISTURBANCE...STORMS ARE
EXPECTED TO DEVELOP IN NORTH CENTRAL AND NORTHEAST MISSOURI AND
GRADUALLY EXPAND SOUTHWARD AND EASTWARD WITH TIME. THE LEAST LIKELY
AREA TO SEE STORMS OVERNIGHT WILL BE IN WEST CENTRAL MISSOURI AND
EAST CENTRAL KANSAS TO THE SOUTH OF KANSAS CITY.

THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE
HAIL. HEAVY RAINFALL MAY ALSO OCCUR...AND IF STORMS REPEATEDLY
DEVELOP OVER A REGION...THIS MAY LEAD TO FLOODING ISSUES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS MUCH UNCERTAINTY IN THE CHANCES FOR THUNDERSTORMS ON TUESDAY
AND INTO WEDNESDAY AS THE CONVECTION FROM MONDAY WILL PLAY A ROLE IN
WHERE STORMS MAY BE OCCURRING ON TUESDAY...AND THE CONVECTION TUESDAY
WILL PLAY A ROLE ON HOW STORMS MAY DEVELOP ON WEDNESDAY.

ON TUESDAY...STORMS MAY STILL BE ONGOING TUESDAY MORNING...MAINLY
IN MISSOURI...AND THEY WILL STILL HAVE THE POTENTIAL OF BEING STRONG
WITH MARGINALLY SEVERE WEATHER AND HEAVY RAINFALL. AS THE DAY
PROGRESSES THE FOCUS FOR STORMS MAY SHIFT SOUTHWARD AS THE COLD FRONT
PRESSES FURTHER TO THE SOUTH...SO THAT OVERNIGHT...THE FOCUS MAY BE
MORE IN SOUTHERN MISSOURI. SEVERE WEATHER WILL STILL BE POSSIBLE WITH
ANY STORMS ON TUESDAY WITH AGAIN DAMAGING WINDS AND LARGE HAIL THE
MAIN THREAT. REPEATED ROUNDS OF RAINFALL MAY ALSO LEAD TO FLOODING
PROBLEMS.

ON WEDNESDAY...AS THE FRONT STARTS TO LIFT BACK TO THE NORTH AS A
WARM FRONT...MORE THUNDERSTORMS WILL BE POSSIBLE AND AGAIN DAMAGING
WINDS...LARGE HAIL AND HEAVY RAINFALL MAY OCCUR. BY THURSDAY AS THE
WARM FRONT CONTINUES TO LIFT NORTH TOWARD THE IOWA BORDER...IT SHOULD
REFOCUS THE THREAT OF STORMS MORE INTO NORTHERN MISSOURI.

FINALLY BE FRIDAY...WITH THE UPPER RIDGE BUILDING IN...HOTTER
TEMPERATURES WILL RETURN FOR FRIDAY AND INTO THE WEEKEND...WITH
READINGS WELL INTO THE 90S ONCE AGAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...TUESDAY AND INTO
WEDNESDAY...SO EMERGENCY MANAGERS SHOULD MONITOR THE WEATHER CLOSELY
THE NEXT FEW DAYS.

PC

In the hours before

Special weather statement, Aug 3, 7:02 AM CST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
802 AM CDT MON AUG 3 2009

MOZ015-031330-
GRUNDY-
802 AM CDT MON AUG 3 2009

...SIGNIFICANT WEATHER ALERT FOR NORTHERN GRUNDY COUNTY UNTIL 830 AM
CDT...

AT 757 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES WEST OF SPICKARD...OR 11 MILES NORTH OF
TRENTON...MOVING SOUTHEAST AT 50 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

LAT...LON 4022 9337 4000 9337 4019 9375 4026 9373
      4026 9355

CDB
Special weather statement, Aug 3, 7:07 AM CST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
807 AM CDT MON AUG 3 2009

MOZ032-031330-
CHARITON-
807 AM CDT MON AUG 3 2009

...SIGNIFICANT WEATHER ALERT FOR CENTRAL CHARITON COUNTY UNTIL 830 AM
CDT...

AT 805 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF BOSWORTH...OR 18 MILES
NORTHEAST OF CARROLLTON...MOVING EAST AT 25 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  BRUNSWICK AROUND 815 AM CDT.
  KEYTESVILLE AROUND 830 AM CDT.

THE TOWN OF TRIPLETT IS ALSO IN THE PATH OF THIS STORM.

LAT...LON 3937 9290 3941 9313 3942 9314 3942 9317
      3943 9319 3943 9321 3944 9323 3944 9324
      3947 9324 3946 9325 3958 9327 3960 9286

CDB
Special weather statement, Aug 3, 7:23 AM CST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
823 AM CDT MON AUG 3 2009

MOZ015-016-024-031400-
GRUNDY-LINN-SULLIVAN-
823 AM CDT MON AUG 3 2009

...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN LINN...SOUTHEASTERN
GRUNDY AND SOUTHWESTERN SULLIVAN COUNTIES UNTIL 900 AM CDT...

AT 822 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GALT...OR 8 MILES EAST OF TRENTON...MOVING
EAST AT 30 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  GALT AROUND 830 AM CDT.
  BROWNING AROUND 855 AM CDT.

THE TOWNS OF LAREDO...HUMPHREYS AND PURDIN ARE ALSO IN THE PATH OF
THIS STORM.

LAT...LON 4010 9302 3985 9313 3994 9337 3996 9337
      3996 9343 4002 9358 4020 9346

CDB
Special weather statement, Aug 3, 7:39 AM CST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
839 AM CDT MON AUG 3 2009

MOZ032-039-031415-
CHARITON-SALINE-
839 AM CDT MON AUG 3 2009

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN SALINE AND SOUTHERN
CHARITON COUNTIES UNTIL 915 AM CDT...

AT 838 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BRUNSWICK...OR 14 MILES NORTH OF SLATER...
MOVING EAST AT 20 MPH.

SMALL HAIL IS EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  KEYTESVILLE AROUND 900 AM CDT.
  SALISBURY AROUND 915 AM CDT.

THE TOWN OF DALTON IS ALSO IN THE PATH OF THIS STORM.

LAT...LON 3932 9272 3934 9280 3920 9287 3932 9312
      3950 9313 3951 9271 3947 9270

CDB
Special weather statement, Aug 3, 8:30 AM CST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
930 AM CDT MON AUG 3 2009

MOZ033-040-031500-
HOWARD-RANDOLPH-
930 AM CDT MON AUG 3 2009

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN HOWARD AND SOUTHERN
RANDOLPH COUNTIES UNTIL 1000 AM CDT...

AT 929 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HIGBEE...OR 10 MILES SOUTH OF HUNTSVILLE...
MOVING EAST AT 30 MPH.

SMALL HAIL IS EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  HIGBEE AROUND 940 AM CDT.
  CLARK AROUND 955 AM CDT.

THE TOWN OF RENICK IS ALSO IN THE PATH OF THIS STORM.

LAT...LON 3924 9232 3925 9243 3916 9248 3926 9274
      3942 9265 3933 9231 3925 9231

CDB
Special weather statement, Aug 3, 8:43 AM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
943 AM CDT MON AUG 3 2009

MOZ040-031515-
HOWARD-
943 AM CDT MON AUG 3 2009

...SIGNIFICANT WEATHER ALERT FOR CENTRAL HOWARD COUNTY UNTIL 1015 AM
CDT...

AT 942 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FAYETTE...MOVING EAST AT 30 MPH.

SMALL HAIL IS EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  FAYETTE AROUND 950 AM CDT.

LAT...LON 3901 9256 3910 9286 3926 9274 3918 9247

CDB

The radar

The Pleasant Hill radar (KEAX), 141 km away, was scanning. The volume nearest the first event began at 14:55 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Howard

When
August 3, 8:55 AM CST
Where
Howard County, 0.54 mi E of Fayette
Measured
0.88 in hail
Reported by
Law Enforcement
Coordinates
39.150, -92.690

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2009Every state in 2009This day in weather historyWarnings in Missouri, August 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 190561.